English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93527 (65%)
Visitors : 1506772      Online Users : 9
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/58681

    Title: A note on projective normality
    Authors: Chu, Huah;Hu, Shou-Jen;Kang, Ming-Chang
    Contributors: 淡江大學數學學系
    Date: 2011-06
    Issue Date: 2011-10-01 21:02:56 (UTC+8)
    Abstract: Let G be any finite group, G → GL(V) be a representation of G, where V is a finite-dimensional vector space over an algebraically closed field k. Theorem. Assume that either char k=0 or char k=p>0 with p∤|G|.
    Then the quotient variety P(V)/G is projectively normal with respect to the line bundle L, where L is the descent of O(1)⊗m from P(V) with m = |G|!. This partially solves a question raised in the paper of Kannan, Pattanayak and Sardar.
    Relation: American Mathematical Society 139(6), pp.1989-1992
    DOI: 10.1090/S0002-9939-2010-10777-3
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    A note on projective normality.pdf380KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback